# SDR IXXA20241106001

- Difficulty date: October 11, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T3380661
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON, STRUT FAIRING AFT WEB, O/B CHANNEL IS CRACKED. REF HAECO WO 320009 NON ROUTINE 46308
